# SDR SWAA2022020229622

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 35,485 hours, 20,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL HAS A 15' VAPOR WEB CRACK AT 35LBL / INTERIM REPAIR OF VAPOR WEB IN LT MLG WHEEL WHEEL (WELL) AT 35LBL PER SRM 57-10-10-1A-2 STEP 2C3. REINSPECT EVERY 600 FLIGHT CYCLES
